A Generalized Subclass of Starlike Functions Involving Jackson’s ( p, q)  Derivative

  • Abdeljabbar Talal Yousef School of Informatics and Applied Mathematics, University Malaysia Terengganu, 21030 Kuala Nerus, Terengganu, Malaysia
  • Zabidin Salleh School of Informatics and Applied Mathematics, University Malaysia Terengganu, 21030 Kuala Nerus, Terengganu, Malaysia
Keywords: Differential operator, starlike functions, coefficient inequality, inclusion properties, convexity

Abstract

In this paper, we generalize many earlier differential operators which were studied by other researchers using our differential operator. We also obtain a new subclass of starlike functions to utilize some interesting properties.

Published
2020-03-28
How to Cite
Yousef, A. T., & Salleh, Z. (2020). A Generalized Subclass of Starlike Functions Involving Jackson’s ( p, q)  Derivative. Iraqi Journal of Science, 61(3), 625-635. https://doi.org/10.24996/ijs.2020.61.3.19
Section
Mathematics